MathSciNet Relay Station
MathSciNet bibliographic data
MR684553 (84m:10047) 10K20 (10K05)
Dupain, Y.; Hall, R. R.; Tenenbaum, G. Sur l'équirépartition modulo $1$ de certaines fonctions de diviseurs. (French) [Equidistribution modulo $1$ of certain divisor functions] J. London Math. Soc. (2) 26 (1982), no. 3, 397–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement